# SDR USAA2014072500007

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 53,966 hours, 19,748 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075440
- Part serial: 5600
- Condition: Defective
- Location: Elevator
- Part time: 46,656 hours, 17,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

MODERATE VIBRATION FELT ALL THROUGH THE ACFT THAT LASTED 20 SECONDS DURING CLIMB THROUGH 29000.  REPLACED THE GREEN SYS ELEVATOR SERVO CONTROL ACTUATOR IAW AMM 27-34-51-000.
